# SDR SWAA2013081419180

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 20,785 hours, 12,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 4633791
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN AT CEILING LOOSE.  SECURED BRACKET IAW SIP.
